| Catalog Number |
TSVMB11 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fistula (1862); Unspecified Infection (1930); Osteolysis (2377)
| Date of Event |
01/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an implant at tooth site # 23 was removed due to an infection and a bone loss.Emergency consultation three weeks after implant placement : the patient presented with pain and an abscess with a fistula.The implant had been placed using a submerged (two-stage) technique.Two courses of antibiotic therapy were given (penicillins for 2 × 7 days) combined with eludril perio mouth rinses, but treatment failed.The abscess and fistula persisted.A decision was made to remove the implant.There was horizontal bone loss of 2¿3 mm.The explantation was easy, and the implant showed no mobility.The procedure was completed.Inflammation was reported as a result of the event.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: (b)(6).A3: gender: unknown / not provided.A4: patient weight: unknown / not provided.H6: event problem codes: patient code: 1690, 1932, 1994.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Additional Manufacturer Narrative
Zimvie complaint number cmp-(b)(4).The following fields have been updated: b5: describe event or problem g6: type of report h2: follow up type h11: additional narrative: corrected a summary investigation has been completed for bone loss and infection events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss and infection have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
No further event information is available at the time of this report.